# SDR UALA2011041101715

- Difficulty date: April 8, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 53,055 hours, 14,803 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

HYDRAULIC RETURN LINE CRACKED AT UPPER RT LANDING GEAR.  REPLACED RETURN LINE.  PRESSURIZED NO LEAKS NOTED.
